# SDR CA130128002

- Difficulty date: January 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C 23
- Aircraft time: 5,560 hours
- Engine: Pwa PT6A61
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT GOT A CHIP DETECT ALARM ON ON THE NR 2 ENGINE. CREW APPLIED IMMEDIATELY AN ENGINE SHUT OFF PROCEDURE AND TERMINATED FLIGHT OEI AT CAEN WHICH IS LOCATED AT CHALAIR AVIATION MAINTENANCE SHOP WHERE THE PLANE IS MAINTAINED. AFTER LANDING ON GROUND INVESTIGATIONS STARTED BY CHECKING THE CHIP DETECTOR AND THE OIL FILTER. METALLIC CHIPS WERE FOUND. INVESTIGATION ONGOING.
